# SDR 96ZZZX2785

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9814G
- Make and model: Cessna U206G
- Aircraft serial: U20603831
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: MS29513338
- Condition: Defective
- Location: Fuel Cap
- Part time: 2 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINT FOR FUEL CAP O-RINGS BEING TOO LARGE.  INVESTIGATION REVEALED RINGS .25 INCH IN DIAMETER TOO LARGE.  O-RINGS HAD BEEN INSTALLED ABOUT 30 DAYS, 1.5 HOURS TT.  INSTALLED NEW O-RINGS.  INSPECTED ACFT 3 WEEKS LATER AND FOUND SAME CONDITION.  INSPECTED O-RINGS REMOVED EARLIER, FOUND THEY HAD SHRUNK BACK TO ORIGINAL SIZE.  REMOVED ALL O-RINGS FROM STOCK (SAME BATCH NR) AND RETURNED TO VENDOR.
